Triangulated categories and the Ziegler spectrum

Garkusha, Grigory and Prest, Mike (2005) Triangulated categories and the Ziegler spectrum. Algebras and Representation Theory, 8 (4). pp. 499-523. ISSN 1386-923X

[img] PDF
garkpr22.pdf

Download (265kB)

Abstract

The relationship between the Ziegler spectrum of (the category of modules over) a ring and the Ziegler spectrum of its derived category is investigated. Over von Neumann regular rings and hereditary rings the spectrum of the derived category is a disjoint union of copies of the spectrum of the ring but in general there are further indecomposable pure-injective objects of the derived category.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 03 Mathematical logic and foundations
MSC 2010, the AMS's Mathematics Subject Classification > 16 Associative rings and algebras
MSC 2010, the AMS's Mathematics Subject Classification > 18 Category theory; homological algebra
Depositing User: Professor Mike Prest
Date Deposited: 23 May 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/290

Actions (login required)

View Item View Item